# SDR 0004515525

- Difficulty date: December 8, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 46,387 hours, 19,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M737 FAILED DEEP CYCLE BATTERY TEST.    MAINTENANCE REPLACED THE BATTERY PACK. OPERAITONAL CHECK NORMAL.
